On the second boundary value problem for a parabolic system with one space variable
Differencialʹnye uravneniâ, Tome 25 (1989) no. 12, pp. 2178-2179
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_12_a17,
author = {V. A. Tveritinov},
title = {On the second boundary value problem for a parabolic system with one space variable},
journal = {Differencialʹnye uravneni\^a},
pages = {2178--2179},
year = {1989},
volume = {25},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_12_a17/}
}
V. A. Tveritinov. On the second boundary value problem for a parabolic system with one space variable. Differencialʹnye uravneniâ, Tome 25 (1989) no. 12, pp. 2178-2179. http://geodesic.mathdoc.fr/item/DE_1989_25_12_a17/